# SDR CALA2022060801474

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N37522
- Make and model: Boeing 737-9
- Aircraft serial: 64496
- Aircraft time: 4,130 hours, 1,412 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Assy
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: #3 Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 BRAKE CLIPS ARE DAMAGE FOUND BOTH INNER 2 BRAKE ROTOR CLIPS DAMAGE. R/R RI(#3) BRAKE ASSY. PER 32-41-41. OPS CK GOOD. NO LEAKS ROTABLE PARTS CHANGE WAS INDICATED - TT # 1861585  SN OFF 9522 BRAKE, MLG, CAR  OFF 60-3241-9-0001 9522 ON 60-3241-9-0001 7173
